# SDR 200608041

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000055
- Aircraft time: 4,503 hours, 2,964 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7629 YOW TO ORD ON APPROACH THE CREW RECEIVED A MASTER CAUTION STEERING FAIL MESSAGE ON THE EICAS. ACCOMPLISHED GEAR DOWN LANDING CHECKLIST  AS SOON AS THE GEAR WAS DOWN AND LOCKED, THE CREW RECEIVED A MASTER CAUTION STEER FAIL MESSAGE ON THE EICAS.  THE CREW ACCOMPLISHED A MISSED APPROACH  AND RAN THE QRH FOR STEER FAIL.  LANDING WAS NORMAL WITH UNEVENTFUL STOP.  A/C WAS TAXIED TO THE GATE USING DIFFERENTIAL BRAKING. ORD MAINTENANCE REPORTS THE CMC SHOWED STEERING FAULT, BUT HAD NO CORRELATION. MAINTENANCE CYCLED C/B B-25 MESSAGE CLEARED. A/C RETURNED TO SERVICE. HAS NOT REPEATED.
